ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Сильно подвижные категории и сильная подвижность топологических пространств

Авакян, Т. А. and Геворкян, П. С. (2010) Сильно подвижные категории и сильная подвижность топологических пространств. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 45 (1). pp. 11-24. ISSN 00002-3043

[img]
Preview
PDF
Download (137Kb) | Preview

    Abstract

    Работа посвящена одному из важных понятий теории шейпов. Это – понятие сильной подвижности, которое первоначально, для метризуемых компактов, было введено К. Борсуком. В данной статье доказан критерий сильной подвижности топологических пространств. Этот критерий, в частности, позволяет применить новый, категорный подход к понятию сильной подвижности. The present paper is devoted to the one of the important notion of shape theory. This is the notion of strong movability, which for metrizable compacts was introduced by K. Borsuk. In this paper the criterion of strong movability of topological space is proved. This criterion, in particular, gives a new categorical approach to the strong movability.

    Item Type: Article
    Additional Information: Strongly movable categories and strong movability of topological spaces / T. A. Avakyan, P. S. Gevorkyan.
    Uncontrolled Keywords: шейп, сильная подвижность, обратная система, категория.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 07 Aug 2012 12:13
    Last Modified: 07 Aug 2012 12:13
    URI: http://mathematics.asj-oa.am/id/eprint/30

    Actions (login required)

    View Item